MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B35200
Medical Device Problem Codes Premature Discharge of Battery (1057); High impedance (1291); Positioning Problem (3009)
Health Effect - Clinical Codes Fall (1848); Twiddlers Syndrome (4563)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that information was received from a manufacturer representative stating the patient had the implanted battery explanted due to premature depletion.The representative reported that high impedance values were identified upon explant and stated this was possibly consistent with twiddler¿s syndrome.The representative reported the battery had been functioning normally several months earlier (september) and was then found to be malfunctioning.The representative was then instructed to use the mailer kit process for returning the device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from rep repeating previously reported premature depletion impedance, device removal, and tangled wires.Patient attests to having several recent falls but denies twiddler's syndrome.New battery was implanted and cleared impedance tests.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
The manufacturer representative provided additional information confirming that the impedance issue was resolved with the device rep lacement.The physician confirmed the information.
 
Additional Manufacturer Narrative

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24854101
Report Number3004209178-2026-06320
Device Sequence Number18761000
Product Code MHY
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/12/2026
04/14/2026
04/14/2026
05/05/2026
05/27/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/13/2026
04/22/2026
04/22/2026
05/08/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale